MathSciNet Relay Station
MathSciNet bibliographic data
MR498624 15A03 (18E10)
Fixman, Uri; Okoh, Frank Extensions of pairs of linear transformations between infinite-dimensional vector spaces. Linear Algebra and Appl. 19 (1978), no. 3, 275–291.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement